All Journal Entries Journals
Previous | Next

Took My Last Shot Tonight

Mar 05, 2013 - 5 comments

It's been a tough road but I took my last shot tonight (24th). I was hit pretty good by the Incivek rash and was so weak and fatigued I couldn't do anything but lie on the couch for five months. My hemoglobin hit a low of 9.1 in Dec. and I dose reduced my Riba by one pill for 18 days. My Hgb. rose to 11 as of my last labs a month ago. As of mid-Feb. I started to feel a little better, maybe half human, and I started to cook new recipes, do work on the computer and play the guitar a little. I exercise 30 min. a day by riding a recumbent bike on the 2nd easiest level. I do not let my heart rate go above 120 BPM as I don't want to blow it up due to lack of oxygen from low Hgb.

I take my ribavirin pills until next Tuesday then I'm done and can start on the road to recovery.

Comments
Post a Comment
Avatar universal
by JustASetUp, Mar 12, 2013
Congratulations to you.  This is such a milestone and proud moment.  Now that I have completed the Incevek, I am trying to find some normalcy in my life, but am not having much luck.  Itching like crazy and am hopeful that it stops soon.  Still working full time, so not sleeping well with this itch.

I am going to make an effort to try a bit of ZUMBA this weekend.  If I am able to complete one dance routine, I will consider myself successful.  Lab work this weekend also.  Remaining prayerful.

Good luck to you, my friend.

3159077 tn?1356031131
by Reidmusic, Mar 12, 2013
Thank you. Going in for 24 week labs today. I take one more dose of riba tonight and I'm done. I can't believe it's finally over. I hear you on the itch, it drove me mad. I hope yours goes away soon. I commend you for working full time as I know I couldn't have done that. I never could have attempted ZUMBA either so you must be doing better than I was when I was where you are.

Good luck to you too and it will get better for you.

1815939 tn?1377991799
by pooh55811, Mar 12, 2013
Congratulations on finishing Tx (almost there). You will start to feel a lot better after you finish the Riba. It takes time, but I am sure you will feel better as the days go by.

4333925 tn?1359102442
by Star971, Mar 12, 2013
Thats awesome! I can't wait to say those exact words this is my last day or even last wk.


4670047 tn?1375730401
by mzkity, Mar 12, 2013
I'm so happy for you!! I'm so sick today (day after shot). Have fun getting back into life. Glad you made it!!   Kitty

Post a Comment